On cycle covers of graphs with bounded pathwidth
V. V. Lepin
Institute of Mathematics of the National Academy of Sciences of Belarus
In this paper we present space-efficient algorithms for solving construction variants of cycle cover problems on graphs with bounded pathwidth. Algorithms for solving the problem of finding a vertex disjoint cycle cover with minimal number of cycles and for solving the $\lambda$-cycle cover problem on this type of graphs in
$O(n\log n)$ time with $O(1)$ additional memory are given.
PDF file (217 kB)
V. V. Lepin, “On cycle covers of graphs with bounded pathwidth”, Tr. Inst. Mat., 19:1 (2011), 71–84
Citation in format AMSBIB
\paper On cycle covers of graphs with bounded pathwidth
\jour Tr. Inst. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|